# SDR DHL9971219C

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 573
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING COVE PANEL SUPPORT ANGLES ARE CRACKED AT STA 573.  REMOVED SUPPORT ANGLES  AND REPLACED PER SRM 51-30-2.
